TRAZODONE - Anyone had Side effects??

Hi again, My GP put me on Trazodone 50mgs about 2 months ago and it seemed to work for the first 5 weeks but then I stopped sleeping well. I persevered for 6 weeks feeling very tired and experiencing a bad headache early afternoon which then developed into what I can only describe as a pressure at the bottom of my skull and feelings of nausea. I decided to see my GP again 6 days ago and he allowed me to increase the dose to 100mgs though not without trying to get me to look at sleep hygiene websites first! - which did not impress me one bit. So I started 6 days ago on the 100mgs and all the pains went and I've been sleeping much better but then it all started again yesterday. I thought it was sleep deprivation and my GP didn't seem worried about these symptoms so now I don't know what to do? I did still sleep well last night but this feeling of pressure at the base of my skull and nausea is getting me down. I daren't book a shift in case I don't feel up to it when the time comes because they don't take kindly to you cancelling. Just wondering if anyone has experienced these symptoms who has fibro and depression too?? Thanks. Nwg x

2 Replies


    I am so sorry to read that you are suffering with these side effects from your Trazodone, and I genuinely hope that you can find some relief to them soon. I have never taken this medication, but I have pasted below the link to the NHS Choices page relating to its side effects, and there is a lot!

    It does say at the bottom of this page:

    If you feel unwell or if you have concerns about a side-effect, you will need to seek advice. If you feel very ill, get medical help straight away. Contact your prescriber, pharmacist, nurse or call 111.

    I genuinely want to wish you all the best of luck with this.

    Ken x

  • Thanks Ken, there are a lot of side effects listed there!

You may also like...